research centers


Search results: Found 6

Listing 1 - 6 of 6
Sort by

Article
Oscillations of First Order Linear Delay Differential Equations with positive and negative coefficients
تذبذب المعادلات التفاضلية التباطوئية الخطية من الرتبة الأولى ذات المعاملات الموجبة والسالبة

Authors: Zainab Ahmed Abdullah زينب احمد عبد الله --- Intisar Haitham Qasem حسين علي محمد --- Hussain Ali Mohamad حسين علي محمد
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2011 Volume: 8 Issue: 3 Pages: 806-809
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

Oscillation criteria are obtained for all solutions of the first-order linear delay differential equations with positive and negative coefficients where we established some sufficient conditions so that every solution of (1.1) oscillate. This paper generalized the results in [11]. Some examples are considered to illustrate our main results.

في هذا البحث تمت دراسة المعادلات التباطؤية الخطية ذات المعاملات الموجبة و السالبة من الرتبة الأولى . حيث تم إيجاد شروط ضرورية وكافية لضمان تذبذب كافة حلول المعادلة وشروط كافية أخرى للحلول غير المتذبذبة كي تكون متقاربة الى الصفر,وقد أعطينا بعض الأمثلة لتوضيح هذه النتائج .


Article
Solution of Nonlinear Ordinary Delay Differential Equations Using Variational Approach

Author: Zainab A. Abdullah
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2012 Volume: 15 Issue: 4 Pages: 183-187
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

The main objective of this paper is to study the variational formulation of nonlinear problems, which may be given in general as a nonlinear ordinary differential equation, nonlinear partial differential equation, nonlinear integral equation , etc. and then introducing the variational formulation of nonlinear ordinary delay differential equations with its solution using the proposed approach given by Tonti.

الهدف الرئيس من هذا البحث هو دراسة الصياغة التغايرية (Variational Formulation) للمعادلات الغير خطية والتي قد تعطى بصورة عامة بشكل معادلة تفاضلية أعتيادية غير خطية، معادلة تفاضلية جزئية غير خطية، معادلة تكاملية غير خطية، الخ ومن ثم اعطاء الصياغة التغايرية للمعادلات التفاضلية التباطؤية الغير خطية (Nonlinear Delay Differential Equations) وإيجاد حلها باستخدام الاسلوب المقترح من قبل تونتي (Tonti).


Article
Computational Method based Laplace Adomian Decomposition for Solving Delay Differential Equations of Fractional Order

Author: Zaid A. Mohammed
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2018 Volume: 21 Issue: 1 Pages: 128-133
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper we present a computational method for solving delay differential equations of fractional order by employing the Laplace Adomian decomposition method. This method is combined from the Laplace transforms and the Adomian decomposition method taking into account the Caputo derivative as a motivation to describe the fractional derivative. The method is a modification of the Adomian decomposition method and is tested on two examples in order to illustrate the pertinent feature of this method the results shows that the proposed method is an effective and powerful tool for solving delay differential equations of fractional order. A comparison with the exact solution and with the existing methods such as Adomian decomposition method and homotopy analysis method is made


Article
The Generalized Backstepping Control Method for Stabilizing and Solving Systems of Multiple Delay Differential Equations

Authors: Saja F. Noaman --- Fadhel S. Fadhel
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2018 Volume: 00 Issue: 1 Pages: 150-156
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper, a generalized approach of the backstepping method for stabilizing and solving system of ordinary differential equations will be applied for systems of differential equations with multiple delay by transforming the non-linear system of delay differential equations into a system of ordinary differential equations with cooperation of the method of steps. The basic idea of this approach is to find Lyapunov function for stabilizing the system of different time steps which is chosen as the definitions of the present approach.


Article
Solving Parabolic Partial Delay Differential Equations Using The Explicit Method And Higher Order Differences
حل المعادلات التفاضمية التباطؤية الجزئية المكافئة باستخدام الطريقة الصريحة والفروقات من الرتب العميا

Author: Amal Khalaf Haydar آمال خمف حيدر
Journal: Journal of Kufa for Mathematics and Computer مجلة الكوفة للرياضيات والحاسوب ISSN: 11712076 Year: 2013 Volume: 1 Issue: 7 Pages: 47-53
Publisher: University of Kufa جامعة الكوفة

Loading...
Loading...
Abstract

In this paper we use the higher orderdifferences for second order (derivative) insolving parabolic partial delay differentialequations by using the explicit method and weget results are more closer to the exact valuesthan the results which can be obtained if thefamiliar second order (derivative) form is used.Finally ,we make a comparison using Matlabbetween the results through two tables ofvalues form [ 3] which results from Taylorseries expansions of a function centered on thegrid point ( , ) i j x t . In this paper, we use thehigher order differences for second order insteadof the familiar form for solving the parabolicdelay differential equations .

في هذا البحث نستخدم الفروقات من الرتب العميا لمرتبة ) المشتقة( الثانية في حل المعادلات التفاضمية التباطؤية الجزئية المكافئةباستخدام الطريقة الصريحة, وحصمنا عمى نتائج تكون اقرب إلى القيم الحقيقية من النتائج التي يمكن الحصول عميها عند استخدامالصيغة المألوفة لمرتبة )المشتقة( الثانية . أخي ا ر عممنا مقارنة بين النتائج من خلال جدولين من القيم باستخدام Matla


Article
Numerical Solution of Non-linear Delay Differential Equations Using Semi Analytic Iterative Method
الحل العددي للمعادلات التفاضلية التباطؤية غير الخطية بأستخدام الطريقة شبه التحليلية التكرارية

Authors: Asmaa A. Aswhad --- Samaher M. Yassein
Journal: journal of the college of basic education مجلة كلية التربية الاساسية ISSN: 18157467 Year: 2019 Volume: 25 Issue: 103 / علمي Pages: 131-142
Publisher: Al-Mustansyriah University الجامعة المستنصرية

Loading...
Loading...
Abstract

We present a reliable algorithm for solving, homogeneous or inhomogeneous, nonlinear ordinary delay differential equations with initial conditions. The form of the solution is calculated as a series with easily computable components. Four examples are considered for the numerical illustrations of this method. The results reveal that the semi analytic iterative method (SAIM) is very effective, simple and very close to the exact solution demonstrate reliability and efficiency of this method for such problems.

قدمنا خوارزمية موثوقة لحل ا لمعادلات التفاضلية التباطؤية الاعتيادية غير الخطية متجانسة كانت او غير متجانسة ذات الشروط الابتدائية. يتم حساب الحل بصيغة سلسلة مع عناصر قابلة للحساب بسهولة. اربعة أمثلة تم تدارسها لتوضيح المسار العددي لهذه الطريقة ولقد اثبتت النتائج ان الطريقة شبه التحليلية التكرارية فعالة جداً,بسيطة وقريبة جداًمن الحل المضبوط وتُظهر بوضوح دقة وكفاءة الطريقة لمثل هذه المسائل.

Listing 1 - 6 of 6
Sort by
Narrow your search

Resource type

article (6)


Language

English (5)

Arabic (1)


Year
From To Submit

2019 (1)

2018 (2)

2013 (1)

2012 (1)

2011 (1)